# SDR CIEA200600009

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- Aircraft time: 11,536 hours, 12,484 cycles
- Engine: Pwa PT6A41
- Engine time: 11,316 hours, 12,261 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 302158
- Condition: False Activation
- Location: Cockpit
- Part time: 11,536 hours, 12,484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT IN THE LATE EVENING, THE RT ENGINE FIRE WARNING LIGHT ILLUMINATED IN FLIGHT.  THE FIGHT CREW CHANGED DIRECTION OF FLIGHT TO DETERMINE IF THE SUNLIGHT MIGHT BE CREATING A PROBLEM WITH THE PHOTOCELL.  THE FIRE LIGHT DID NOT EXTINGUISH.  THE FLIGHT DIVERTED TO THE NEAREST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  THE ENGINE WAS SHUTDOWN.  THE NEXT DAY THE FIRE WARNING LIGHT WAS EXTINGUISHED AND MAINTENANCE INSPECTED THE ENGINE AND DETERMINED THAT THERE WAS NO EVIDENCE OF ANY KIND OF A FIRE.  ALL FIRE DETECTION PROBES WERE INSPECTED AND FOUND TO BE WITHIN THE LIMITS OF THE MM.  THE FIREWALL CONNECTOR PLUG WAS DISCONNECTED AND INSPECTED, AND NO ABNORMAL SITUATION WAS NOTED.  THE CONNECTOR PL
